# SDR VNAA2022082799910

- Difficulty date: June 13, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 19,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Plate
- Part number: MM67035329011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATES SUPPORT FLOOR BTW FS1000 / FS1047 AND LBL 35.16 / LBL 40.74 AT AFT BAGGAGE BAY COMPARTMENT (CCT)
